# SDR SWAA2021101922845

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS 767 RBL25 AND WL156 AT AFT CARGO COMPARTMENT ; 2021-437333 / [19] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS 767 RBL25 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG # 146A7500 REV. A. MATERIAL USED: BAC1496-377 7075-T62 PO# 2021-152049; [20] STEP 18 COMPLETED; [21] STEP 18 COMPLETED  RII; [22] JOB CERTIFIED RII.
